# SDR SWAA052416

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 25,681 hours, 15,672 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935841
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, L5 COCKPIT WINDOW CRACKED AND SEPARATED FROM AIRCRAFT.  REMOVED AND REPLACED R L5 COCKPIT WINDOW PER MM.
